# SDR TWAA0007105

- Difficulty date: May 8, 2000
- Submitted: May 8, 2000
- Operation: Air carrier
- Aircraft: N9407R
- Make and model: Doug DC-9-83
- Aircraft serial: 49400
- Aircraft time: 35,028 hours, 17,918 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, STATION 110 AT FWD END OF LONGERON 30 PRESSURE BULKHEAD, ''T'' FITTING WAS CORRODED.  REPAIRED BULKHEAD ''T'' PER ARA 16749.
